# SDR JBXA0000186

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N581ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7303
- Aircraft time: 3,147 hours, 2,720 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 6222855011
- Part serial: 10872
- Condition: Failed
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TRIM ILLUMINATED IN FLIGHT ALSO GPWS FAIL AND W/S FAIL, AND CAPT''S PFD INDICATION LOST: V/S , ALT IN RED ALONG WITH NO PITCH INFORMATION.  APPEARED ONCE ON CLIMB TO FL 290, QRH PROC EMPLOYED 15 MIN LATER IN LEVEL FLIGHT APPEARED AGAIN CAUSING RAPID PITCH-UP MOMENT AT .73M 280 KTS IN SMOOTH FLIGHT CONDITIONS.  SAME INDICATIONS BOTH TIMES X-FERRED THE A/P AND F/D AND MACH WAS NOT RE-ENGAGED.  REMOVED AND REPLACED RADIO ALTIMETER TRANSCEIVER IAW AMM 34-44-01, OPS CHECK GOOD.
